User Reviews for Vitamin e
Also known as: Alpha E, Amino-Opti-E, Aqua Gem-E, Aqua-E, Aquasol E, Aquavite-E, Centrum Singles-Vitamin E, E Pherol, E-400 Clear, E-600, E-Gems, Nutr-E-Sol, Vita-Plus E Natural
The following information is NOT intended to endorse drugs or recommend therapy. While these reviews might be helpful, they are not a substitute for the expertise, skill, knowledge and judgement of healthcare practitioners in patient care.
Learn more about Vitamin e.
|Vitamin E Deficiency||0 reviews||13 medications|
|Dietary Supplementation||1 reviews||474 medications|
|Tardive Dyskinesia||1 reviews||13 medications|
|Alzheimer's Disease||0 reviews||27 medications||Not rated - Be the first|
|Anemia, Sickle Cell||1 reviews||19 medications||Not rated - Be the first|
|Cystic Fibrosis||0 reviews||126 medications||Not rated - Be the first|
|Nocturnal Leg Cramps||0 reviews||24 medications||Not rated - Be the first|
|Retinopathy Prophylaxis||0 reviews||13 medications||Not rated - Be the first|
|Summary of Vitamin e reviews||3 reviews||4.0|
Reviews for Vitamin e
Aquavite-E (vitamin e) for Tardive Dyskinesia: "T.D. reared it's ugly head on approx. 7 weeks ago...at one time, in addition to antidepressants, I was taking either Reglan or Metoclopine...over the years I had some tell-tail signs that were either dismissed or thought to be something else...I have a particular difficult and severe case of T.D. and it effected me and the people around me so much that the personal devastation is incomprehensible...given the rarity of this disease, I find and have resigned myself treatment can be difficult and realistically I most likely will never regain my life as it was...additionally, when I first show the symptoms, I ended up in the back of an ambulance with was thought to be stroke...the symptoms I had at the time mimicked a stroke..."
BertBB November 1, 2013
|4 users found this comment helpful. Did you? Yes No||Report as inappropriate|
For Dietary Supplementation: "I am highly allergic to Vitamin E. I had a full body rash and had many problems due to using Vitamin E. It took 2 weeks to get over the rash. The doctor said do not use it ever again."
Lady two February 7, 2011
|0 users found this comment helpful. Did you? Yes No||Report as inappropriate|